Rebound headaches are cycles of headaches. They are also referred to as medication overuse headaches.
- The condition occurs by taking more than the required headache medications.
- Most pain relievers contribute to the condition.
- Certain medications however, may lead to rebound headaches.
- Such medications may include simple pain relievers, combination pain relievers, migraine medications, opiates.
- Daily doses of caffeine may also contribute to the condition.
Symptoms and Signs:
ü Rebound headaches usually occur daily and persist all through the day, with the worse pain at the start of a headache as the medication wears off.
ü Other symptoms include anxiety, nausea, memory problems, depression, and trouble sleeping.
The doctor restricts the patient's use of pain medication or recommends stopping the medication that is causing rebound headaches. The patient may also need treatments to alleviate withdrawal symptoms.
Homoeopathy medicines works well for Rebound Headache.
if you have Rebound headache
Feel free to contact us
76 6720 9080
Vivekanantha Clinic 24*7 Health Line
For appointment please Call us or Mail Us